# SDR FOTR20006NR5044

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Component: Aileron
- Component part number: 65727342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON OTBD T/E WEDGE IS DELAMINATED AT OTBD END.  REPAIRED ON FASI WO 20006.  N/R 05044- REPAIRED RT WING OTBD T/E WEDGE BY HOT BONDING REPAIR IAW SRM 51-40-20, REV 102, CUT OUT, AND FILLER DIM: 1.0" X 1.0", 3.0" X 1.0", AND 4.0" X 1.0".  MATERIAL USED: 2024-T3, 0.012".  REBALANCED AILERON, NEW MOMENT 1.27 " LBS WITHIN LIMITS.
